Re: Weaning off meds how do you know..........
Thanks for your replies they are hopeful to me.
Well everything was OK untill i dropped from 15mg - 7.5mg and all hell let loose on the first day!!! Depression set in like i have not had in months and months Sickness and i just cannott keep my eyes open , i have had to take time of work for the first time in months.
Is the Depression part of Withdrawal? i know it sound a silly question but as i slowly weaned down from 45mg i never got any worse (depression wise, although not a great deal better) All of a sudden this last little drop (its like being right at the edge of the light in the tunnel and then loosing your footing) its hit me like a steam train.
I am in a right state and am now wondereing whether this is the last big part of the withdrawal or do i REALLY need this drug.
Sleep! Sleep ! Sleep! thats whats happening plus depression and nausea when i wake.
I took a second opinion from a doctor who has only given me a 30% chance of being cured if i come off but has told me come off anyway so he can subscribe something else.
Now i feel like going down to nothing (whats 7.5 doing anyway!) and going for it! and if i need another Med then so be it!
If i drop to nothing how long can i expect untill it gets out of my system to no whether i have cracked it?
And is Depression actually part of Withdrawal?
I thankyou all for your help , its always good to here on here from people who really care.